Struts for Collapsible Funnel Traps

T. Graham, A. Georges

    Research output: Contribution to journalArticle

    Original languageUndefined
    Pages (from-to)189-190
    Number of pages2
    JournalHerpetological Review
    Volume27
    Issue number4
    Publication statusPublished - 1996

    Cite this

    Graham, T. ; Georges, A. / Struts for Collapsible Funnel Traps. In: Herpetological Review. 1996 ; Vol. 27, No. 4. pp. 189-190.
    @article{2c0734d78d054615acce07723b38e8cc,
    title = "Struts for Collapsible Funnel Traps",
    author = "T. Graham and A. Georges",
    note = "cited By 0",
    year = "1996",
    language = "Undefined",
    volume = "27",
    pages = "189--190",
    journal = "Herpetolgiocal Review",
    issn = "0018-084X",
    publisher = "Society for the Study of Amphibians and Reptiles",
    number = "4",

    }

    Graham, T & Georges, A 1996, 'Struts for Collapsible Funnel Traps', Herpetological Review, vol. 27, no. 4, pp. 189-190.

    Struts for Collapsible Funnel Traps. / Graham, T.; Georges, A.

    In: Herpetological Review, Vol. 27, No. 4, 1996, p. 189-190.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Struts for Collapsible Funnel Traps

    AU - Graham, T.

    AU - Georges, A.

    N1 - cited By 0

    PY - 1996

    Y1 - 1996

    M3 - Article

    VL - 27

    SP - 189

    EP - 190

    JO - Herpetolgiocal Review

    JF - Herpetolgiocal Review

    SN - 0018-084X

    IS - 4

    ER -